Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 96032, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/96032

A note on almost contra-precontinuous functions

1Department of Mathematics, Indiana University Southeast, New Albany 47150, IN, USA
2Department of Mathematics, Canakkale Onsekiz Mart University, Terzioglu Campus, Canakkale 17020, Turkey

Received 17 January 2006; Revised 30 May 2006; Accepted 5 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. W. Baker and Erdal Ekici, “A note on almost contra-precontinuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 96032, 8 pages, 2006. doi:10.1155/IJMMS/2006/96032